Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Fatigue, feeling hot and cold. Had chemotherapy sessions. Stopped taking medications. Any suggestions?

Lately I ve been really tired all the time, and hot and then cold , and then hot and then cold. Then sometimes I feel like I m burning up but freezing at the same time. But my temperature has been normal this entire time (Which is 97.9, I run a little lower than normal.) I recently stopped taking my prescribed medications because over the spring I went through a handful of rounds of chemotherapy and I believe that my chemical make up has changed and my medicines aren t working, in fact they just make me worse. I don t really know what my question is I just don t understand why I feel this way.
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Oncologist, Radiation 's  Response
what is the disease you are suffering from?
what chemotherapy has been given to you?
how long your symptoms persists?
these information needs to be mentioned.

what are the medicines did you have stopped?
the query carries little information. Anyway chemotherapy can cause features said by you. Also can be caused by malignancy. Malignancy can be a cause of chronic fatigue. Consult your oncologist.
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor